# SDR MASA2024111100037

- Difficulty date: November 11, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N88327
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000479
- Aircraft time: 20,642 hours, 12,682 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE DEPLOYED.  REMOVED AND REPLACED EMERGENCY EVACUATION SLIDE SHEARPIN AND DIAPHRAGM. THIS SLIDE WAS INADVERTENTLY DEPLOYED BY FLIGHT CREW WHILE OPENING THE DOOR. DOOR WAS STILL ARMED. SLIDE OPERATED NORMALLY.
